# SDR AALA20001062

- Difficulty date: June 23, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N1404D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11355
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, LOWER LEFT EXTERNAL EMERGENCY LIGHT INOPERATIVE.  CLEANED CONTACT ON CONNECTOR.  SYSTEM GRUOND CHECKED NORMAL OPERATION.  (M)
